Kleinfeld 's proof of the Bruck-Kleinfeld-Skornjakov theorem.

M.F. Smiley

Mathematische Annalen (1957/58)

  • Volume: 134, page 53-57
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Smiley, M.F.. "Kleinfeld 's proof of the Bruck-Kleinfeld-Skornjakov theorem.." Mathematische Annalen 134 (1957/58): 53-57. <http://eudml.org/doc/160570>.

author = {Smiley, M.F.},
journal = {Mathematische Annalen},
keywords = {Lattices; Rings; Fields},
pages = {53-57},
title = {Kleinfeld 's proof of the Bruck-Kleinfeld-Skornjakov theorem.},
url = {http://eudml.org/doc/160570},
volume = {134},
year = {1957/58},

AU - Smiley, M.F.
TI - Kleinfeld 's proof of the Bruck-Kleinfeld-Skornjakov theorem.
JO - Mathematische Annalen
PY - 1957/58
VL - 134
SP - 53
EP - 57
KW - Lattices; Rings; Fields
UR - http://eudml.org/doc/160570
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.